# SDR AWXA200100620

- Difficulty date: November 27, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 50,446 hours, 30,847 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545408245
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C - LT WHEEL WELL UPPER PRESSURE WEB HAS 1.5 INCH CRACK AT BS 664, LBL 32.  MAINTENANCE CUT OUT DAMAGED SECTION OF PRESSURE WEB AND PERFORMED HFEC INSPECTION FOR CRACKS, NO CRACKS NOTED.  FABRICATED AND INSTALLED DOUBLER, FILLERS, AND STIFFENERS IAW B737-300 SRM 51-40-02.
